×

zbMATH — the first resource for mathematics

Fixed point theorems for occasionally weakly compatible mappings. (English) Zbl 1118.47045
Fixed Point Theory 7, No. 2, 287-296 (2006); erratum ibid. 9, No. 1, 383-384 (2008).
Authors’ abstract: We obtain two fixed point theorems for a class of operators called occasionally weakly compatible maps defined on a symmetric space. These results establish two of the most general fixed point theorems for four maps.

MSC:
47H10 Fixed-point theorems
54H25 Fixed-point and coincidence theorems (topological aspects)
PDF BibTeX Cite